# SDR 9602756307

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE FLOOR MOUNTED EMERGENCY PATH LIGHTS AT DOOR 2L AND SEAT ROW 21L WERE FOUND INOPERATIVE.  REPLACED THE FLOOR MOUNTED EMERGENCY LIGHT ASSEMBLY AT ROW 21L AND OPERATIONAL CHECK OK.
